Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 236307, 25 pages
http://dx.doi.org/10.1155/2012/236307
Research Article

Geometric Lattice Structure of Covering-Based Rough Sets through Matroids

Lab of Granular Computing, Zhangzhou Normal University, Zhangzhou 363000, China

Received 26 August 2012; Accepted 21 November 2012

Academic Editor: Zhijun Liu

Copyright © 2012 Aiping Huang and William Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Pawlak, “Rough sets,” International Journal of Computer and Information Sciences, vol. 11, no. 5, pp. 341–356, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. A. Skowron and J. Stepaniuk, “Tolerance approximation spaces,” Fundamenta Informaticae, vol. 27, no. 2-3, pp. 245–253, 1996. View at Google Scholar · View at Zentralblatt MATH
  3. R. Slowinski and D. Vanderpooten, “A generalized definition of rough approximations based on similarity,” IEEE Transactions on Knowledge and Data Engineering, vol. 12, no. 2, pp. 331–336, 2000. View at Google Scholar · View at Scopus
  4. G. Liu and W. Zhu, “The algebraic structures of generalized rough set theory,” Information Sciences, vol. 178, no. 21, pp. 4105–4113, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Y. Y. Yao, “On generalizing pawlak approximation operators,” in Proceedings of the 1st International Conference on Rough Sets and Current Trends in Computing (RSCTC '98), vol. 1424 of Lecture Notes in Artificial Intelligence, pp. 298–307, 1998.
  6. Y. Y. Yao, “Relational interpretations of neighborhood operators and rough set approximation operators,” Information Sciences, vol. 111, no. 1–4, pp. 239–259, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y. Y. Yao, “Constructive and algebraic methods of the theory of rough sets,” Information Sciences, vol. 109, no. 1–4, pp. 21–47, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. W. Zhu and F. Wang, “A new type of covering rough sets,” in Proceedings of IEEE International Conference on Intelligent Systems, pp. 444–449, London, UK, September 2006.
  9. K. Qin, Y. Gao, and Z. Pei, “On covering rough sets,” in Proceedings of the 2nd International Conference on Rough Sets and Knowledge Technology (RSKT '07), vol. 4481 of Lecture Notes in Computer Science, pp. 34–41, 2007.
  10. S. Wang, P. Zhu, and W. Zhu, “Structure of covering-based rough sets,” International Journal of Mathematical and Computer Sciences, vol. 6, pp. 147–150, 2010. View at Google Scholar
  11. S. Wang, Q. Zhu, W. Zhu, and F. Min, “Quantitative analysis for covering-based rough sets through the upper approximation number,” Information Sciences, vol. 220, pp. 483–491, 2013. View at Publisher · View at Google Scholar
  12. L. Wang, X. Yang, J. Yang, and C. Wu, “Relationships among generalized rough sets in six coverings and pure reflexive neighborhood system,” Information Sciences, vol. 207, pp. 66–78, 2012. View at Publisher · View at Google Scholar
  13. Y. Yao and B. Yao, “Covering based rough set approximations,” Information Sciences, vol. 200, pp. 91–107, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. L. Wang, X. Liu, and J. Cao, “A new algebraic structure for formal concept analysis,” Information Sciences, vol. 180, no. 24, pp. 4865–4876, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. R. Wille, “Restructuring lattice theory: an approach based on hierarchies of concepts,” in Ordered Sets, I. Rival, Ed., pp. 445–470, Reidel, Dordrecht, The Netherlands, 1982. View at Google Scholar · View at Zentralblatt MATH
  16. Y. Y. Yao and Y. Chen, “Rough set approximations in formal concept analysis,” in Proceedings of the 23rd International Meeting of the North American Fuzzy Information Processing Society, pp. 73–78, June 2004. View at Scopus
  17. G. Birhoff, Lattice Theory, American Mathematical Society, Rhode Island, RI, USA, 1995.
  18. H. Lai, Matroid Theory, Higher Education Press, Beijing, China, 2001.
  19. J. G. Oxley, Matroid Theory, Oxford University Press, New York, NY, USA, 1993.
  20. J. Edmonds, “Matroids and the greedy algorithm,” Mathematical Programming, vol. 1, pp. 127–136, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. E. Lawler, Combinatorial Optimization: Networks and Matroids, Dover Publications, 2001.
  22. S. Wang and W. Zhu, “Matroidal structure of covering-based rough sets through the upper approximation number,” International Journal of Granular Computing, Rough Sets and Intelligent Systems, vol. 2, pp. 141–148, 2011. View at Publisher · View at Google Scholar
  23. S. Wang, W. Zhu, and F. Min, “Transversal and function matroidal structures of covering-based rough sets,” in Proceedings of the 6th International Conference on Rough Sets and Knowledge Technology (RSKT '11), pp. 146–155, 2011.
  24. S. Wang, Q. Zhu, W. Zhu, and F. Min, “Matroidal structure of rough sets and its characterization to attribute reduction,” Knowledge-Based Systems, vol. 36, pp. 155–161, 2012. View at Publisher · View at Google Scholar
  25. W. Zhu and S. Wang, “Matroidal approaches to generalized rough sets based on relations,” International Journal of Machine Learning and Cybernetics, vol. 2, no. 4, pp. 273–279, 2011. View at Publisher · View at Google Scholar
  26. W. Zhu, “Relationship between generalized rough sets based on binary relation and covering,” Information Sciences, vol. 179, no. 3, pp. 210–225, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. W. Zhu and F. Wang, “On three types of covering rough sets,” IEEE Transactions on Knowledge and Data Engineering, vol. 19, pp. 1131–1144, 2007. View at Publisher · View at Google Scholar
  28. W. Zhu, “Topological approaches to covering rough sets,” Information Sciences, vol. 177, no. 6, pp. 1499–1508, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. W. Zhu and F.-Y. Wang, “Reduction and axiomization of covering generalized rough sets,” Information Sciences, vol. 152, pp. 217–230, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. J. A. Pomykała, “Approximation operations in approximation space,” Bulletin of the Polish Academy of Sciences, vol. 35, no. 9-10, pp. 653–662, 1987. View at Google Scholar · View at Zentralblatt MATH
  31. Z. Y. Xu and Q. Wang, “Properties of covering rough sets model,” Journal of Henan Normal University, vol. 33, no. 1, pp. 130–132, 2005. View at Google Scholar · View at Zentralblatt MATH
  32. W. Żakowski, “Approximations in the space (u,π),” Demonstratio Mathematica, vol. 16, no. 3, pp. 761–769, 1983. View at Google Scholar · View at Zentralblatt MATH
  33. Y.-L. Zhang, J. Li, and W.-Z. Wu, “On axiomatic characterizations of three pairs of covering based approximation operators,” Information Sciences, vol. 180, no. 2, pp. 274–287, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. G. Hu, X. Xiao, and W. Zhang, “Study on conditions of neighborhoods forming a partition,” in Proceedings of the 9th International Conference on Fuzzy Systems and Knowledge Discovery (FSKD '12), pp. 256–259, May 2012.
  35. Z. Yun, X. Ge, and X. Bai, “Axiomatization and conditions for neighborhoods in a covering to form a partition,” Information Sciences, vol. 181, no. 9, pp. 1735–1740, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH